Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 18 found articles
 
 
  Fixed-point Selection Functions
 
 
Title: Fixed-point Selection Functions
Author: Arslanov, M. M.
Appeared in: Lobachevskii journal of mathematics
Paging: Volume 42 () nr. 4 pages 685-692
Year: 2021-06-04
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands